MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT FEMORAL AND JUGULAR VENA CAVA FILTER; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT FEMORAL AND JUGULAR VENA CAVA FILTER; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G48378
Medical Device Problem Codes Malposition of Device (2616); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Pain (1994); Perforation of Vessels (2135)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
'it is alleged that "[pt] received a cook celect filter on (b)(6) 2013".It is also alleged "tilt", "vena cava perforation" & "organ perforation".[pt] alleges "i have shortness of breath and i am unable to walk long distances due to my legs swelling.My right thigh is swollen and the vein is infected where the ivc filter was implanted.Regular exercise is strenuous to me now.Lots of pain in my left thigh".[pt] alleges: "perforation: the filter is tilted anteriorly and medially and the hook does not contact the ivc wall.All the struts of the ivc filter perforate the ivc up to 12mm.One anterior strut perforates the ivc wall 12mm and contacts the bowel.One medial strut perforates the ivc wall 5mm and contacts the aorta.One medial strut perforates the ivc wall 5mm and resides within the soft tissues.One posterior strut perforates 8mm and resides within the soft tissues.One lateral strut perforates the ivc wall 7mm and resides within the soft tissues.Two lateral struts perforate the ivc wall 5mm and 10mm and contact the bowel".

Brand Name
COOK CELECT FEMORAL AND JUGULAR VENA CAVA FILTER
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9402295
Report Number3005580113-2019-00846
Device Sequence Number19552536
Product Code DTK
UDI-Device Identifier00827002483781
UDI-Public(01)00827002483781(17)141219(10)E3025505
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2019
Report Date (Section F) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2014
Device Model NumberG48378
Device Catalogue NumberIGTCFS-65-UNI-CELECT-PERM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2019
Event Location Other
Date Report to Manufacturer11/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Weight78
Date Report Sent to FDA12/03/2019